MAUDE Adverse Event Report: BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Catalog Number BOST3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #7 was removed due to infection.The patient was prescribed antibiotics on both the placement and removal dates.Symptoms as a result of the event: abscess, edema, inflammation, pain and swelling.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d4: additional device information, d9: device availability, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h4: device manufacturer date, h6: adverse event problem, h10: additional narrative.Dhr review was completed for the subject lot number 2120020405.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2120020405 for similar events and no other complaint was identified.Review completed utilizing keywords: infection.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22118279
Report Number0001038806-2025-01238
Device Sequence Number15219455
Product Code DZE
UDI-Device Identifier00844868028871
UDI-Public(01)00844868028871(17)291003(10)2120020405
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBOST3210
Device Lot Number2120020405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexUnknown
Patient EthnicityNon Hispanic